MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER
Catalog Number ASK-21242-BSWH2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported, "leaking at the insertion site only when flushing or infusing the proximal lumen (white lumen).Flushes free and clear, no resistance and aspiration.No similarities with staff or inserters.No increase in volume while leaking at the insertion site.".Additional information received on 02apr2026: "the catheter was indwelling for approximately 3-4 days.There was weeping from the leaking insertion site.The multi access catheter (mac) was removed and not replaced due to therapy has been completed.".There was no report of any patient injury or consequence.The patient's current condition was reported as "fine".

Brand Name
ARROW AGB MAC KIT: 2L 9 FR DISTAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24945982
Report Number9680794-2026-00308
Device Sequence Number13283002
Product Code OFC
UDI-Device Identifier10801902220339
UDI-Public(01)10801902220339(11)250822(17)270331(10)33F25G0206(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-21242-BSWH2
Device Lot Number33F25G0206
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown